Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

side effects of the depo shot

ok so i got on the deop shot a few weeks ago
the doc said to wait a week to have sex
me and my man waited a week
but the past week i have felt sick to my tummy
on and off and certant smells make me feel like im gonna throw up
i have had a hard time eating and drinking milk and other stuff like that
i have a doc appt on the 10th
but i was just wondering if anyone had this happen
and if it is the side effects of my birth controle
or if maybe i could be pregnant

Answer Question
 
Anonymous

Asked by Anonymous at 12:02 PM on Aug. 4, 2009 in Just for Fun

Answers (10)
  • they tell you to wait for a reason....birth control doesn't work the moment you start it so you should always use a back up form like condoms until the 6 weeks is up. It could certainly be side effects of the shot, but pregnancy is also a possibility. Doctors tell you things for a REASON.........LISTEN to them.
    Anonymous

    Answer by Anonymous at 12:06 PM on Aug. 4, 2009

  • it sounds like you are pregnant. I had the depo shot 4 a couple years and only had weight gain and acne and depression. But everyone takes to bc differently... Have you been on any other form of bc? Are you sensitive around your time of the month and such?
    gottalovemal

    Answer by gottalovemal at 12:06 PM on Aug. 4, 2009

  • OP
    the doc told me to only wait a week then i could have sex
    gottalovemal this is my first time on birth controle
    Anonymous

    Answer by Anonymous at 12:10 PM on Aug. 4, 2009

  • the your dr is a moron, no bc only takes a week to take effect
    Anonymous

    Answer by Anonymous at 12:12 PM on Aug. 4, 2009

  • I would take a pregnancy test or have one done at the doctor. I was on depo for years, but it was so long ago I don't remember all the side effects honestly. Sorry. I was on it for about 4 years, never missed a shot, and got pregnant with my first daughter while I was on the shot!!!!
    Anonymous

    Answer by Anonymous at 12:13 PM on Aug. 4, 2009

  • To tell you the truth i hate the depot shot! I was sick on and off and bled for six months after i first got the shot. my cervix was bleeding and i had to go back to the pill which obviously did not work because i am pregnant again! So if you can stick to the shot or find somethin better!
    Mrs.MeganLewis3

    Answer by Mrs.MeganLewis3 at 12:19 PM on Aug. 4, 2009

  • Anon 11:12.... My doc said that the shot would take effect in 48-72 hours.... I NEVER GOT PREGNANT and we did do it in that first week just after the first 3 days.. watch what you say man... docs go to school for 8 years plus to not be morons...
    Mamakat90

    Answer by Mamakat90 at 12:19 PM on Aug. 4, 2009

  • OP
    well my DD is only 5 months so ya
    Anonymous

    Answer by Anonymous at 12:25 PM on Aug. 4, 2009

  • you could have got pregnant just before the depo shot :(

    Dom123123

    Answer by Dom123123 at 12:38 PM on Aug. 4, 2009

  • Ick...I DO NOT LIKE THE DEPO SHOT!!!!
    It made me sick...I bled on and off for 4 months( no NOT a period..for some you smartasses) ...I said enough of that! No more Depo Shot for me.
    jjessers

    Answer by jjessers at 12:57 PM on Aug. 4, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Just for Fun
When was the last time you did it?

Next question overall
i dont get it???